# SDR 2021FA0000108

- Difficulty date: April 19, 2021
- Submitted: April 19, 2021
- Operation: General aviation
- Aircraft: N42FK
- Make and model: Amtr GLASAIRIISFT
- Aircraft serial: 2210
- Aircraft time: 1,301 hours
- Engine: Lyc IO360B1E
- Engine time: 1,301 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston Pin
- Part number: 72198
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LYCOMING PISTON PIN PLUG PART NUMBER 72198---IMPROPER MACHINING.--- SIX PISTON PIN PLUGS HAD TO BE MEASURED UNTIL WE FOUND ONLY TWO THAT WERE WITHIN THE LYCOMING TABLE OF LIMITS  SOME WERE TRUNCATED--- IE BIGGER AT ONE END THAN THE OTHER
